# SDR FDKA200611332

- Difficulty date: November 15, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 11,464 hours, 10,830 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6091 BTR-ATL (1753 PHX LCL).  ABORTED TAKEOFF DUE TO THE BAGGAGE DOOR OPEN INDICATION.  MX PERFORMED OPS CHECK OF DOOR AND INIDCATION, FOUND NO DEFECTS.
